|Recreational Drugs and Lipoatrophy
Dec 20, 1999
Is there a connection between all of the methapetamine drugs used recreationally and lipoatrophy? Seems like a dumb question, but I see HIV+ friends still partying away. And I can't help noticing that many HIV negative that use these drugs start to look just like the people with the veiny arms and legs.
Response from Dr. Fisher
I've not seen any studies making this connection. Maybe it should be studied. Alvan Fisher, M.D.
growing towards thin from fat
- Does Blood In Urine Mean I Have AIDS?
- Does HIV Cause Shingles?
- Sore Testicles Could I Have Acute HIV Infection
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.